Galois deformation theory for norm fields and flat deformation rings

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 93
  • Download : 0
Let K be a finite extension of Q(p), and choose a uniformizer pi is an element of K, and put K(infinity) := K((p infinity)root pi). We introduce a new technique using restriction to Gal((K) over bar /K(infinity)) to study flat deformation rings. We show the existence of deformation rings for Gal((K) over bar /K(infinity))-representations "of height <= h" for any positive integer h, and prove that when h = 1 they are isomorphic to "flat deformation rings". This Gal((K) over bar /K(infinity))-deformation theory has a good positive characteristics analogue of crystalline representations in the sense of Genestier-Lafforgue. In particular, we obtain a positive characteristic analogue of crystalline deformation rings, and can analyze their local structure. (C) 2011 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2011-07
Language
English
Article Type
Article
Citation

JOURNAL OF NUMBER THEORY, v.131, no.7, pp.1258 - 1275

ISSN
0022-314X
DOI
10.1016/j.jnt.2011.01.008
URI
http://hdl.handle.net/10203/251718
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0